National Taiwan Ocean University Institutional Repository:Item 987654321/49899
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 27308/39152
造访人次 : 2447241      在线人数 : 47
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻


题名: H ∞ Gain-Scheduled Control for LPV Stochastic Systems
作者: Cheung-Chieh Ku
Guan-Wei Chen
贡献者: 國立臺灣海洋大學:輪機工程學系
日期: 2015-09
上传时间: 2018-08-27T06:05:00Z
出版者: Mathematical Problems in Engineering
摘要: Abstract: A robust control problem for discrete-time uncertain stochastic systems is discussed via gain-scheduled control scheme subject to H ∞ attenuation performance. Applying Linear Parameter Varying (LPV) modeling approach and stochastic difference equation, the uncertain stochastic systems can be described by combining time-varying weighting function and linear systems with multiplicative noise terms. Due to the consideration of stochastic behavior, the stability in the sense of mean square is applied for the system. Furthermore, two kinds of Lyapunov functions are employed to derive their corresponding sufficient conditions to solve the stabilization problems of this paper. In order to use convex optimization algorithm, the derived conditions are converted into Linear Matrix Inequality (LMI) form. Via solving those conditions, the gain-scheduled controller can be established such that the robust asymptotical stability and H ∞ performance of the disturbed uncertain stochastic system can be achieved in the sense of mean square. Finally, two numerical examples are applied to demonstrate the effectiveness and applicability of the proposed design method.
關聯: 2015(3) pp.1-14
显示于类别:[輪機工程學系] 期刊論文


档案 描述 大小格式浏览次数



著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈